Forum

Gabapentin side effects?

Just wondering, for those of you that are on gabapentin- do you have any side effects? I seem to be ok but I have started getting horrible headaches most days. Do you think it might be because of the meds?

Also I’m only on 300mg a day. It’s definitely helping manage symptoms much better than amitriptyline but I’m not sure whether I should up it to 600mg a day or not? How did you know when to increase the dose? Is it just based on severity of symptoms?

Thank you!

i really don’t know the answers to this.

i built up my dosage as told by the doctor.

then had such a bad time that i was not taking any meds other than my tecfidera.

i did notice that the constant bloating which had been making me feel miserable went away.

it’s your body, your ms, your meds so you figure out what is best for you.

tell your gp about the headaches.

the pharmacist can also offer excellent advice.